Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Sexually active, have severe itching around clitoris and labia, no relief with fas 3 kit. Help?

I am 35 years ld and have been sexually in active since 9 months. I used to get repeated vaginitis 2 years back for which I got treated after i took fas 3 and eco flora supplements . now since 10 days I have been experiencing severe itching around my clitoris and labia ...I took fas 3 kit but all in vain ...please help...
Asked On : Tue, 6 Nov 2012
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
The recurrent vaginal infections are commonly seen due to an incomplete treatment. You need to get your vaginal swab culture done to find out the causative organism so that specific antibiotic can be given. Your partner also needs to be treated simultaneously.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal
drrakhitayal@gmail.com
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor